# SDR HALA0700248

- Difficulty date: June 10, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 17,388 hours, 3,324 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4077880908
- Part serial: 31139568
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,892 hours, 997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, TWICE (4 TIMES) F/O FMC DISPLAY WENT BLANK ONLY TO RETURN WITHIN 3 SECONDS WITH NO LOSS OF INFORMATION.  REMOVED AND REPLACED FMCS CDU AS PER M/M 34-61-02-422-036.  CDU TEST 34-61-02-712-035.  CDU OPS CHECK NORMAL.
